MAUDE Adverse Event Report: PENUMBRA INC PENUMBRA NEURON MAX; CATHETER, PERCUTANEOUS

PENUMBRA INC PENUMBRA NEURON MAX; CATHETER, PERCUTANEOUS
Model Number PNML6F088904
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Penumbra neuron sheath was bent and unable to use.Fda safety report id # (b)(4).

Brand Name
PENUMBRA NEURON MAX
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PENUMBRA INC
roseville CA 95747
MDR Report Key11847882
Report NumberMW5101407
Device Sequence Number19925244
Product Code DQY
UDI-Device Identifier00815948022393
UDI-Public00815948022393
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNML6F088904
Device Lot NumberH10661
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight138